Asymptotic independence of counts in Isotropic Planar Point Processes of phase-type

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)363-375
JournalAdvances in Applied Probability
Volume32
Issue number2
Publication statusPublished - 2000

Cite this

@article{ab5d088c77a34128a3b1f1c79d16a7f8,
title = "Asymptotic independence of counts in Isotropic Planar Point Processes of phase-type",
author = "Marie-Ange Remiche",
year = "2000",
language = "English",
volume = "32",
pages = "363--375",
journal = "Advances in Applied Probability",
issn = "1475-6064",
publisher = "University of Sheffield",
number = "2",

}

Asymptotic independence of counts in Isotropic Planar Point Processes of phase-type. / Remiche, Marie-Ange.

In: Advances in Applied Probability, Vol. 32, No. 2, 2000, p. 363-375.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic independence of counts in Isotropic Planar Point Processes of phase-type

AU - Remiche, Marie-Ange

PY - 2000

Y1 - 2000

M3 - Article

VL - 32

SP - 363

EP - 375

JO - Advances in Applied Probability

JF - Advances in Applied Probability

SN - 1475-6064

IS - 2

ER -